Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Continuous collections of continuous curves in the plane

Author: R. D. Anderson
Journal: Proc. Amer. Math. Soc. 3 (1952), 647-657
MSC: Primary 56.0X
MathSciNet review: 0053497
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. L. Moore, Concerning triods in the plane and the junction points of plane continua, Proc. Nat. Acad. Sci. U.S.A. vol. 14 (1928) pp. 85-88.
  • [2] -, Foundations of point set theory, Amer. Math. Soc. Colloquium Publications, vol. 13, 1932.
  • [3] R. L. Moore and J. R. Kline, On the most general plane closed point set through which it is possible to pass a simple continuous arc, Ann. of Math. vol. 20 (1919) pp. 218-223. MR 1502556
  • [4] R. L. Moore, Concerning upper semi-continuous collections of continua, Trans. Amer. Math. Soc. vol. 27 (1925) pp. 416-428. MR 1501320
  • [5] G. S. Young, Interior and border transformations on surfaces, Bull. Amer. Math. Soc. Abstract 52-5-220.
  • [6] Herman Cohen, Some results concerning homogeneous plane continua, Duke Math. J. vol. 18 (1951) pp. 467-474. MR 0040652 (12:729c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X

Additional Information

Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society